Open Access

Limiting case of the boundedness of fractional integral operators on nonhomogeneous space

Journal of Inequalities and Applications20062006:092470

DOI: 10.1155/JIA/2006/92470

Received: 13 April 2006

Accepted: 12 June 2006

Published: 28 September 2006

Abstract

We show the boundedness of fractional integral operators by means of extrapolation. We also show that our result is sharp.

[123456789101112131415]

Authors’ Affiliations

(1)
Graduate School of Mathematical Sciences, The University of Tokyo
(2)
Department of Mathematics Education, Faculty of Education, Okayama University

References

  1. Edmunds DE, Kokilashvili V, Meskhi A: Bounded and Compact Integral Operators, Mathematics and Its Applications. Volume 543. Kluwer Academic, Dordrecht; 2002:xvi+643. chapter 6 chapter 6View ArticleMATHGoogle Scholar
  2. García-Cuerva J, Gatto AE: Boundedness properties of fractional integral operators associated to non-doubling measures. Studia Mathematica 2004,162(3):245–261. 10.4064/sm162-3-5MathSciNetView ArticleMATHGoogle Scholar
  3. Han Y, Yang D: Triebel-Lizorkin spaces with non-doubling measures. Studia Mathematica 2004,162(2):105–140. 10.4064/sm162-2-2MathSciNetView ArticleMATHGoogle Scholar
  4. Kokilashvili V: Weighted estimates for classical integral operators. In Nonlinear Analysis, Function Spaces and Applications, Vol. 4 (Roudnice nad Labem, 1990), Teubner-Texte Math.. Volume 119. Teubner, Leipzig; 1990:86–103.View ArticleGoogle Scholar
  5. Kokilashvili V, Meskhi A: Fractional integrals on measure spaces. Fractional Calculus & Applied Analysis 2001,4(1):1–24.MathSciNetMATHGoogle Scholar
  6. Nakai E: Generalized fractional integrals on Orlicz-Morrey spaces. In Banach and Function Spaces. Yokohama Publishers, Yokohama; 2004:323–333.Google Scholar
  7. Nazarov F, Treil S, Volberg A: Weak type estimates and Cotlar inequalities for Calderón-Zygmund operators on nonhomogeneous spaces. International Mathematics Research Notices 1998,1998(9):463–487. 10.1155/S1073792898000312MathSciNetView ArticleMATHGoogle Scholar
  8. Nazarov F, Treil S, Volberg A: The -theorem on non-homogeneous spaces. Acta Mathematica 2003,190(2):151–239. 10.1007/BF02392690MathSciNetView ArticleMATHGoogle Scholar
  9. Sawano Y: -valued extension of the fractional maximal operators for non-doubling measures via potential operators. International Journal of Pure and Applied Mathematics 2006,26(4):505–523.MathSciNetMATHGoogle Scholar
  10. Sawano Y, Tanaka H: Morrey spaces for non-doubling measures. Acta Mathematica Sinica 2005,21(6):1535–1544. 10.1007/s10114-005-0660-zMathSciNetView ArticleMATHGoogle Scholar
  11. Tolsa X: BMO, , and Calderón-Zygmund operators for non doubling measures. Mathematische Annalen 2001,319(1):89–149. 10.1007/PL00004432MathSciNetView ArticleMATHGoogle Scholar
  12. Tolsa X: Painlevé's problem and the semiadditivity of analytic capacity. Acta Mathematica 2003,190(1):105–149. 10.1007/BF02393237MathSciNetView ArticleMATHGoogle Scholar
  13. Tolsa X: Bilipschitz maps, analytic capacity, and the Cauchy integral. Annals of Mathematics 2005,162(3):1243–1304. 10.4007/annals.2005.162.1243MathSciNetView ArticleMATHGoogle Scholar
  14. Trudinger NS: On imbeddings into Orlicz spaces and some applications. Journal of Mathematics and Mechanics 1967, 17: 473–483.MathSciNetMATHGoogle Scholar
  15. Zygmund A: Trigonometric Series. Vols. I, II. 2nd edition. Cambridge University Press, New York; 1959:Vol. I. xii+383; Vol. II. vii+354.Google Scholar

Copyright

© Yoshihiro Sawano et al. 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.